# SDR COMA0660400

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 18,418 hours, 15,888 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Connector
- Condition: Dirty
- Location: Oil Temp Bulb
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5506 - RECEIVED APU TEMP MASTER CAUTION IN FLIGHT/ DIVERTED TO ORF AND LANDED WITHOUT INCIDENT.  FOUND APU OIL SERVICED PROPERLY.  CLEANED CONNECTOR ON OIL TEMP BULB AND RESECURED.  PERFORMED APU RUN, NO FURTHER DEFECTS.
